A non-perturbative renormalization group study of the stochastic NavierStokes equation

Mejia Monasterio, Carlos Roberto y Muratore-Ginanneschi, Paolo (2012). A non-perturbative renormalization group study of the stochastic NavierStokes equation. "Physical Review E", v. 86 (n. 1); pp.. ISSN 1539-3755. https://doi.org/10.1103/PhysRevE.86.016315.

Descripción

Título: A non-perturbative renormalization group study of the stochastic NavierStokes equation
Autor/es:
  • Mejia Monasterio, Carlos Roberto
  • Muratore-Ginanneschi, Paolo
Tipo de Documento: Artículo
Título de Revista/Publicación: Physical Review E
Fecha: 16 Julio 2012
Volumen: 86
Materias:
Escuela: E.T.S.I. Agrónomos (UPM) [antigua denominación]
Departamento: Ingeniería Rural [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (908kB) | Vista Previa

Resumen

We study the renormalization group flow of the average action of the stochastic Navier-Stokes equation with power-law forcing. Using Galilean invariance, we introduce a nonperturbative approximation adapted to the zero-frequency sector of the theory in the parametric range of the Hölder exponent 4−2 ɛ of the forcing where real-space local interactions are relevant. In any spatial dimension d, we observe the convergence of the resulting renormalization group flow to a unique fixed point which yields a kinetic energy spectrum scaling in agreement with canonical dimension analysis. Kolmogorov's −5/3 law is, thus, recovered for ɛ=2 as also predicted by perturbative renormalization. At variance with the perturbative prediction, the −5/3 law emerges in the presence of a saturation in the ɛ dependence of the scaling dimension of the eddy diffusivity at ɛ=3/2 when, according to perturbative renormalization, the velocity field becomes infrared relevant.

Más información

ID de Registro: 15614
Identificador DC: http://oa.upm.es/15614/
Identificador OAI: oai:oa.upm.es:15614
Identificador DOI: 10.1103/PhysRevE.86.016315
URL Oficial: http://pre.aps.org/abstract/PRE/v86/i1/e016315
Depositado por: Memoria Investigacion
Depositado el: 17 Jun 2013 14:59
Ultima Modificación: 21 Abr 2016 15:52
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM